MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of recq1925 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc had a hole at the 1 cm mark.The picc was removed.Additional information received from tm stated, "nurse flushed the line and saw the leak." a new picc was placed after the removal of the leaking picc line.

Brand Name
POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/BIOPATCH & PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8488161
Report Number3006260740-2019-00791
Device Sequence Number13861482
Product Code LJS
UDI-Device Identifier00801741155079
UDI-Public(01)00801741155079
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1385108D4
Device Lot NumberRECQ1925
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1